JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NONEXISTENCE OF SOME EXTREMAL SELF-DUAL CODES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NONEXISTENCE OF SOME EXTREMAL SELF-DUAL CODES
Han, Sun-Ghyu; Lee, June-Bok;
  PDF(new window)
 Abstract
It is known that if C is an [24m + 2l, 12m + l, d] selfdual binary linear code with $0{\leq}l<11,\;then\;d{\leq}4m+4$. We present a sufficient condition for the nonexistence of extremal selfdual binary linear codes with d
 Keywords
self-dual code;extremal code;shadow;
 Language
English
 Cited by
1.
New Binary Singly Even Self-Dual Codes, IEEE Transactions on Information Theory, 2010, 56, 4, 1612  crossref(new windwow)
2.
Upper Bounds for the Lengths of $s$-Extremal Codes Over $\BBF _{2}$, $\BBF _{4}$, and $\BBF _{2} + u\BBF _{2}$, IEEE Transactions on Information Theory, 2008, 54, 1, 418  crossref(new windwow)
3.
Singly Even Self-Dual Codes With Minimal Shadow, IEEE Transactions on Information Theory, 2012, 58, 6, 3856  crossref(new windwow)
4.
Nonexistence of near-extremal formally self-dual even codes of length divisible by 8, Discrete Applied Mathematics, 2007, 155, 8, 1031  crossref(new windwow)
 References
1.
E. R. Berlekamp, F. J. MacWilliams, and N. J. A. Sloane, Gleason's theorem on self-dual codes, IEEE Trans. Inform. Theory, IT-18 (1972), 409-414

2.
A. R. Calderbank, E. M. Rains, P. M. Shor, and N. J. A. Sloane, Quantum error correction via codes over GF(4), IEEE Trans. Inform. Theory 44 (1998), no. 4, 1369-1387 crossref(new window)

3.
J. H. Conway and N. J. A. Sloane, A new upper bound on the minimal distance of self -dual codes, IEEE Trans. Inform. Theory 36 (1990), no. 6, 1319-1333 crossref(new window)

4.
J. H. Conway and N. J. A. Sloane, Sphere Packings, Lattices and Groups, New York: Springer-Verlag, 1988

5.
W. C. Huffman, On the classification and enumeration of self-dual codes, Finite Fields Appl. 11 (2005), no. 3, 451-490 crossref(new window)

6.
F. J. MacWilliams and N. J. A. Sloane, The theory of error correcting codes, I., II., North-Holland, 1977

7.
F. J. MacWilliams, N. J. A. Sloane, and J. G. Thompson, Good self dual codes exist, Discrete Math. 3 (1972), 153-162 crossref(new window)

8.
E. M. Rains, Shadow bounds for self-dual codes, IEEE Trans. Inform. Theory 44 (1998), no. 1, 134-139 crossref(new window)

9.
E. M. Rains and N. J. A. Sloane, Self-dual codes, in: V.S. Pless, W.C. Huffman (Eds.), Handbook of Coding Theory, Elsevier, Amsterdam, 1998

10.
S. Zhang, On the nonexistence of extremal self-dual codes, Discrete Appl. Math. 91 (1999), no. 1-3, 277-286 crossref(new window)